American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16K20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Louis Rowen and David Saltman. Simultaneous embeddings of finite dimensional division algebras. Proc. Amer. Math. Soc. 141 (2013) 737-744.
Abstract, references, and article information
View Article: PDF

[2] Eliyah Matzri, Louis H. Rowen and Uzi Vishne. Non-cyclic algebras with $n$-central elements. Proc. Amer. Math. Soc. 140 (2012) 513-518. MR 2846319.
Abstract, references, and article information   
View Article: PDF

[3] David Harbater, Julia Hartmann and Daniel Krashen. Patching subfields of division algebras. Trans. Amer. Math. Soc. 363 (2011) 3335-3349. MR 2775810.
Abstract, references, and article information   
View Article: PDF

[4] Daniel Krashen. Corestrictions of algebras and splitting fields. Trans. Amer. Math. Soc. 362 (2010) 4781-4792. MR 2645050.
Abstract, references, and article information   
View Article: PDF

[5] Eli Aljadeff, Darrell Haile and Michael Natapov. Graded identities of matrix algebras and the universal graded algebra. Trans. Amer. Math. Soc. 362 (2010) 3125-3147. MR 2592949.
Abstract, references, and article information   
View Article: PDF

[6] J.-P. Tignol and A. R. Wadsworth. Value functions and associated graded rings for semisimple algebras. Trans. Amer. Math. Soc. 362 (2010) 687-726. MR 2551503.
Abstract, references, and article information   
View Article: PDF

[7] Roberto Aravire and Bill Jacob. Relative Brauer groups in characteristic $p$. Proc. Amer. Math. Soc. 137 (2009) 1265-1273. MR 2465648.
Abstract, references, and article information   
View Article: PDF

[8] Eliyahu Matzri. All dihedral division algebras of degree five are cyclic. Proc. Amer. Math. Soc. 136 (2008) 1925-1931. MR 2383498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrei S. Rapinchuk, Louis Rowen and Yoav Segev. Nonabelian free subgroups in homomorphic images of valued quaternion division algebras. Proc. Amer. Math. Soc. 134 (2006) 3107-3114. MR 2231891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hebing Rui. Markov traces on cyclotomic Temperley--Lieb algebras. Proc. Amer. Math. Soc. 134 (2006) 2873-2880. MR 2231610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Boris È. Kunyavskii, Louis H. Rowen, Sergey V. Tikhonov and Vyacheslav I. Yanchevskii. Bicyclic algebras of prime exponent over function fields. Trans. Amer. Math. Soc. 358 (2006) 2579-2610. MR 2204045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Boris È. Kunyavskii, Louis H. Rowen, Sergey V. Tikhonov and Vyacheslav I. Yanchevskii. Division algebras that ramify only on a plane quartic curve. Proc. Amer. Math. Soc. 134 (2006) 921-929. MR 2196022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. A. Sethuraman and B. Sury. A note on the special unitary group of a division algebra. Proc. Amer. Math. Soc. 134 (2006) 351-354. MR 2176001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Esther Beneish. Lattice invariants and the center of the generic division ring. Trans. Amer. Math. Soc. 356 (2004) 1609-1622. MR 2034321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Mahdavi-Hezavehi and J.-P. Tignol. Cyclicity conditions for division algebras of prime degree. Proc. Amer. Math. Soc. 131 (2003) 3673-3676. MR 1998187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Peter Beelen and Ralf Gramlich. On anti-automorphisms of the first kind in division rings. Proc. Amer. Math. Soc. 130 (2002) 3745-3746. MR 1920057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrei S. Rapinchuk, Yoav Segev and Gary M. Seitz. Finite quotients of the multiplicative group of a finite dimensional division algebra are solvable. J. Amer. Math. Soc. 15 (2002) 929-978. MR 1915823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Louis H. Rowen. Division algebras over $C_{2}$- and $C_{3}$-fields. Proc. Amer. Math. Soc. 130 (2002) 1607-1610. MR 1887005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ron Brown. Frobenius groups and classical maximal orders. Memoirs of the AMS 151 (2001) MR 1828640.
Book volume table of contents   

[20] Eric S. Brussel. Noncrossed products over $k_{\mathfrak{p}}(t)$. Trans. Amer. Math. Soc. 353 (2001) 2115-2129. MR 1813610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Hans H. Brungs and Joachim Gräter. Trees and valuation rings. Trans. Amer. Math. Soc. 352 (2000) 3357-3379. MR 1653339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Eric S. Brussel. An arithmetic obstruction to division algebra decomposability. Proc. Amer. Math. Soc. 128 (2000) 2281-2285. MR 1662237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. Akbari and M. Mahdavi-Hezavehi. Normal subgroups of $GL_n(D)$ are not finitely generated. Proc. Amer. Math. Soc. 128 (2000) 1627-1632. MR 1646321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert L. Snider. Endomorphism rings of simple modules over group rings. Proc. Amer. Math. Soc. 124 (1996) 1043-1049. MR 1327044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Patrick J. Morandi and B. A. Sethuraman. Noncrossed product division algebras with a Baer ordering . Proc. Amer. Math. Soc. 123 (1995) 1995-2003. MR 1246532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William C. Waterhouse. Automorphism group schemes of basic matrix invariants . Trans. Amer. Math. Soc. 347 (1995) 3859-3872. MR 1303128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hélène Dherte. Quadratic descent of involutions in degree $2$ and $4$ . Proc. Amer. Math. Soc. 123 (1995) 1963-1969. MR 1243165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michel Van den Bergh and Aidan Schofield. Division algebra coproducts of index $n$ . Trans. Amer. Math. Soc. 341 (1994) 505-517. MR 1033236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard Mansfield. A group determinant determines its group . Proc. Amer. Math. Soc. 116 (1992) 939-941. MR 1123661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] B. A. Sethuraman. Indecomposable division algebras . Proc. Amer. Math. Soc. 114 (1992) 661-665. MR 1073530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2